We are unable to display your institutional affiliation without JavaScript turned on.
Browse Book and Journal Content on Project MUSE

Volume 135, Number 2, April 2013

Table of Contents

Hyperbolicity of cycle spaces and automorphism groups of flag domains

pp. 291-310 | DOI: 10.1353/ajm.2013.0016

The volume product of convex bodies with many hyperplane symmetries

pp. 311-347 | DOI: 10.1353/ajm.2013.0018

Manifolds covered by lines and the Hartshorne Conjecture for quadratic manifolds

pp. 349-360 | DOI: 10.1353/ajm.2013.0020

Local decay of waves on asymptotically flat stationary space-times

pp. 361-401 | DOI: 10.1353/ajm.2013.0012

A metaplectic Casselman-Shalika formula for GLr

pp. 403-441 | DOI: 10.1353/ajm.2013.0013

New entire positive solution for the nonlinear Schrödinger equation: Coexistence of fronts and bumps

pp. 443-491 | DOI: 10.1353/ajm.2013.0014

Separate holomorphic extension along lines and holomorphic extension from the sphere to the ball

pp. 493-497 | DOI: 10.1353/ajm.2013.0015

Newton strata in the loop group of a reductive group

pp. 499-518 | DOI: 10.1353/ajm.2013.0017

Orientable homotopy modules

pp. 519-560 | DOI: 10.1353/ajm.2013.0019

Vanishing of Ext, cluster tilting modules and finite global dimension of endomorphism rings

pp. 561-578 | DOI: 10.1353/ajm.2013.0021

Research Areas


  • You have access to this content
  • Free sample
  • Open Access
  • Restricted Access